Please use this identifier to cite or link to this item:
Type: Journal article
Title: On an extension of Holder's inequality
Author: Pearce, Charles E. M.
Pecaric, Josip
Citation: Bulletin of the Australian Mathematical Society. 51(3):453-458
Publisher: Australian Mathematical Society
Issue Date: 1995
ISSN: 0004-9727
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.